Assessment: 1. Hypotension, potentially due to antihypertensive medication or based on decreased volume due to diarrhea and potential GI bleed 2. Sinus bradycardia. Cause unclear but could also be due to volume depletion. 3. Diarrhea. Has had problems with anemia in the past but not currently. Potentially upper GI source since stool is dark. 4. Localized osteoarthrosis of left knee Sis Plan: IV fluids. 2 L over 8 hours and then will switch to 100 ml/hour of D5 normal saline. Blood was drawn in the office. Recheck comprehensive metabolic panel after IV hydration. Hold Lisinopril and Coreg until blood pressure stabilizes. Cardiology consult requested. GI consult requested. Will hold on evaluating any orthopedic issues until seen in follw-up in the ofice. Assign the correct codes for this encounter. ICD-10-CM Code(s):
Assessment: 1
Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.